MathSciNet Relay Station
MathSciNet bibliographic data
MR2114076 (2006g:57032) 57M50 (52C25 57N10)
Lafont, Jean-François Rigidity result for certain three-dimensional singular spaces and their fundamental groups. Geom. Dedicata 109 (2004), 197–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement